# SDR SWAA062809

- Difficulty date: August 2, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 33,393 hours, 27,708 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 69378151
- Condition: Corroded
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT  WING INBOARD FOREFLAP INBOARD TORQUE TUBE CORRODED.  REMOVED AND REPLACED TORQUE TUBE PER MM.
